# SDR HNAA2024070800520

- Difficulty date: May 22, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 45,871 hours, 40,854 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E039159 MAIN DOOR LOWER LINER INTERNAL SKIN SCREW HOLES CORRODED 4EA.  REMOVED AND INSTALLED SERVICEABLE MAIN DOOR AFT LOWER LINER INTERNAL SKIN IAW EMB 145 SRM 51-40-02,
